# SDR PLGA980707A

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Condition: Cracked
- Location: Outer Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - PROPELLER WAS REMOVED TO EVALUATE EXCESS BLADE MOVEMENT.  UPON INSPECTION, THE FOLLOWING WAS FOUND:  NR 4 BLADE ROOT OUTER SLEEVE WAS CRACKED COMPLETELY AROUND BLADE AND WAS GROOVED.  THE NR 4 BLADE PORT SEAL GROOVE OUTER WALL WAS DAMAGED, GOUGES AND HIGH METAL WAS FOUND.  NR 4 BLADE WAS REPLACED.  (X)
